# SDR FDEA201010103983

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 55,794 hours, 17,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306200
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FLAP AT RIB 15 UPPER SURFACE HAS 3 EACH CHAFE MARKS. REPAIRED CENTRE FLAP UPPER SKIN USING DOUBLER REPAIR SCHEME IAW SRM 57-50-  00 PAGE 219 FIG 205.
